REAL

Items where Author is "Zhou, Yong"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Wang, JinRong and Zhou, Yong and Feckan, Michal (2011) Alternative results and robustness for fractional evolution equations with periodic boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (97). pp. 1-15. ISSN 1417-3875

Wang, JinRong and Lv, Linli and Zhou, Yong (2011) Ulam stability and data dependence for fractional differential equations with Caputo derivative. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (63). pp. 1-10. ISSN 1417-3875

Zhou, Yong and Tian, Yuansheng and He, Yun-Yun (2010) Floquet boundary value problem of fractional functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (50). pp. 1-13. ISSN 1417-3875

This list was generated on Fri Feb 28 19:20:31 2020 CET.